MathSciNet Relay Station
MathSciNet bibliographic data
MR432921 32G15 (20H10 30A58)
Matelski, J. Peter A compactness theorem for Fuchsian groups of the second kind. Duke Math. J. 43 (1976), no. 4, 829–840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement